# SDR TWAA9804706

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP17 MAINTENANCE CHECK, FOUND A CRACKED INNER FRAME AT 760 CASTING, LEFT, 6 INCHES INBOARD OF 70.5 WING RIB.  REPAIRED PER SERVICE BULLETIN 727-53-0197 AND BOEING DWG 65C36279 AND ARA 11715.  (M)
